Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 10  


The comparison principle with a vector-valued Ljapunov function. II
V. M. Matrosov
1739
Some singular boundary value problems for second order nonlinear ordinary differential equations
I. T. Kiguradze
1753
Trigonometric series whose sum is a continuous unbounded function on the real axis and is a solution of an equation with deviating argument
P. S. Gromova, A. M. Zverkin
1774
The investigation of nonautonomous systems of second order differential equations by means of differential invariants
I. A. Pavlyuk
1785
Concerning boundedness criteria for solutions of the equation $A_0(t)x"+A_1(t)x'+A_2(t)x=0$
M. B. Kudaev
1801
The existence of solutions of nonlinear ordinary differential equations with linear boundary conditions
G. N. Zhevlakov, Yu. V. Komlenko, E. L. Tonkov
1814
The behavior of periodic solutions of a system of second order differential equations with polynomial right-hand sides
Yu. V. Churin
1821
Singular points for two-dimensional systems of total differential equations in four-dimensional space
R. G. Dymanov
1835
Analytic properties of the scattering amplitude in the one-dimensional case. I
M. V. Fedoryuk
1842
A conjugacy problem for equations of hyperbolic and parabolic types
V. I. Korzyuk
1854
On the smoothness of thermal potentials. VI. Special thermal potentials $P$ and $Q$ on surfaces of type $^{m+1,\alpha,\alpha/2}_{2m+1,1,(1+\alpha)/2}$ and $^{m+1,1,(1+\alpha)/2}_{2m+3,\alpha,\alpha/2}$
L. I. Kamynin
1867
The theory of Macdonald integrals. III. New representations of Macdonald integrals
A. A. Tuzhilin
1892
Asymptotics of the solution of a boundary value problem for second order elliptic equations in thin regions
M. G. Dzhavadov
1901
Stable solvable extensions of linear systems of partial differential operators with constant coefficients in a bounded region
I. V. Gel'man
1910
An analogue of the inverse problem of scattering theory for a nonselfadjoint operator. II
V. A. Blaščak
1915
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022